SciELO - Scientific Electronic Library Online

vol.11 issue5A Piecewise Linear Fitting Technique for Multivalued Two-dimensional Paths author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Journal of applied research and technology

On-line version ISSN 2448-6736Print version ISSN 1665-6423


KUMAR, Amit  and  KAUR, Jagdeep. General Form of Linear Programming Problems with Fuzzy Parameters. J. appl. res. technol [online]. 2013, vol.11, n.5, pp.629-635. ISSN 2448-6736.

In this paper, it is pointed out that the existing general form of such fully fuzzy linear programming problems in which all the parameters are represented by such flat fuzzy numbers for which is valid only if there is not a negative sign. However, if there is a negative sign, then the existing general form of fully fuzzy linear programming problems is not valid. Thus, a new general form is proposed.

Keywords : fuzzy parameters; LR flat fuzzy numbers; fuzzy linear programming.

        · text in English     · English ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License